# SDR FDEA201002110411

- Difficulty date: February 11, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 66191042
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY, BOTH INBD AND OTBD NR 1 SLAT ACTUATOR ATTACH BRACKETS HAVE INSIDE PLATES CRACKED.  REMOVED INBOARD AND OUTBOARD ATTACH BRACKETS IAW SRM, REV 102, 51-30-  2. FABRICATED 2 ATTACH BRACKETS FOR NR 1 SLAT ACTUATOR, IAW SRM 51-20-1 FIGURE 7 AND 51-10-3.   INSTALLED NEW BRACKETS IAW SRM 51-30-2.
